# SDR UALA2011081504321

- Difficulty date: August 15, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,365 hours, 11,320 cycles
- Engine: Pwa PW4056
- System (JASC): 2610 · Detection System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 26
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED RT ENG HPSOV EICAS MSG ON DESCENT.  VALVE BINDS NEED VALVE ASSY (PCN 643-9026).  REMOVED AND REPLACED NR 2 ENG HPSOV PER MM.
